# SDR UIEA2018090401883

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,397 hours, 16,260 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP2 PERMANENT REPAIR. C/W HIGH TEMP TAPE IAW SWP 20-10-13, WIRE W-5324-455R-16 TO BE REPLACED DURING THE NEXT A CHECK.
